Refinements and generalizations of capparelli’s conjecture on partitions

Krishnaswami Alladi, George E. Andrews, Basil Gordon

Research output: Contribution to journalArticle

27 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)636-658
Number of pages23
JournalJournal of Algebra
Volume174
Issue number2
DOIs
StatePublished - Jun 1 1995

Fingerprint

Refinement
Partition
Generalization

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

Alladi, Krishnaswami ; Andrews, George E. ; Gordon, Basil. / Refinements and generalizations of capparelli’s conjecture on partitions. In: Journal of Algebra. 1995 ; Vol. 174, No. 2. pp. 636-658.
@article{a8b11d062a2b460b851037f301492388,
title = "Refinements and generalizations of capparelli’s conjecture on partitions",
author = "Krishnaswami Alladi and Andrews, {George E.} and Basil Gordon",
year = "1995",
month = "6",
day = "1",
doi = "10.1006/jabr.1995.1144",
language = "English (US)",
volume = "174",
pages = "636--658",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "2",

}

Refinements and generalizations of capparelli’s conjecture on partitions. / Alladi, Krishnaswami; Andrews, George E.; Gordon, Basil.

In: Journal of Algebra, Vol. 174, No. 2, 01.06.1995, p. 636-658.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Refinements and generalizations of capparelli’s conjecture on partitions

AU - Alladi, Krishnaswami

AU - Andrews, George E.

AU - Gordon, Basil

PY - 1995/6/1

Y1 - 1995/6/1

UR - http://www.scopus.com/inward/record.url?scp=0041347397&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0041347397&partnerID=8YFLogxK

U2 - 10.1006/jabr.1995.1144

DO - 10.1006/jabr.1995.1144

M3 - Article

AN - SCOPUS:0041347397

VL - 174

SP - 636

EP - 658

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 2

ER -